# SDR USAASB00025

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 10619264
- Condition: Failed
- Location: Cockpit
- Part time: 39,037 hours
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

GSO - FLT 1462 - ON APPROACH INTO GSO, A FLAP ASYMMETRY OCCURRED.  SPLIT FLAPS OF 1 DEGREE LEFT AND 25 DEGREES RIGHT WAS INDICATED.  FLAP HANDLE WAS LOCKED OUT ALSO.  THERE WAS NO INDICATION OF LEADING EDGE DEVICES ON OVERHEAD OR FORWARD PANEL.  FIRST OFFICERS CONFIRMED THAT LEADING EDGE FLAPS WERE DOWN.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND DECLARED AN EMERGENCY.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED FLAPS.  FLAPS WERE FOUND TO BE OK.  FOUND FLAP POSITION INDICATOR CIRCUIT BREAKER POPPED.  RESET CIRCUIT BREAKER AND REMOVED AND REPLACED FLAP POSITION INDICATOR.  RAN FLAPS SEVERAL TIMES.  SYSTEM CHECKS NORMAL.  AIRCRAFT OK FOR SERVICE.  (M)
